Intertial Subalgebras over Hensel Rings.

Michele Cipolla; Fabio Di Franco

Mathematische Zeitschrift (1978)

  • Volume: 159, page 197-202
  • ISSN: 0025-5874; 1432-1823

How to cite


Cipolla, Michele, and Di Franco, Fabio. "Intertial Subalgebras over Hensel Rings.." Mathematische Zeitschrift 159 (1978): 197-202. <>.

author = {Cipolla, Michele, Di Franco, Fabio},
journal = {Mathematische Zeitschrift},
pages = {197-202},
title = {Intertial Subalgebras over Hensel Rings.},
url = {},
volume = {159},
year = {1978},

AU - Cipolla, Michele
AU - Di Franco, Fabio
TI - Intertial Subalgebras over Hensel Rings.
JO - Mathematische Zeitschrift
PY - 1978
VL - 159
SP - 197
EP - 202
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.